# SDR SWAA096802

- Difficulty date: October 22, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 40,551 hours, 32,649 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557380
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HANDLE COVER OUT OF POSITION.  REPOSITIONED COVER PER MM.
